Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Follow up Elizabeth .....

Posted by spike4848 on December 29, 2001, at 8:44:31

In reply to Re: Are antidepressants right for someone with Bipolar JackD, posted by Elizabeth on December 28, 2001, at 12:29:41

> FWIW, I had a similar problem on Nardil, but not on other ADs.

Elizabeth,

Are you refering to hypomania while on nardil? When I am on nardil, I sleep less, much more social, actively date, become much more involved in work. And yes sometime I get irritable and upset. I spend a little more money and go to the theatre in times square. My father is bipolar so I am alway on the look out for soft bipolar signs. But my mother is unipolar with panic ... much like myself.

Two pdoc have said my behaviour is not consistant with mania, hypomania. I think it maybe easy to miss though, and maybe it is nice to see your patient a little hypomanic then depressed.

So I have been reconsidering a trial of parnate for a mood stablizer-probable depakote and an antidepressant like wellbutrin. I am just afraid I am taking things to far.

What was your experience on nardil like? Any advice on parnate vs. depakote/wellbutrin? Thanks

Spike
>



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:spike4848 thread:87320
URL: http://www.dr-bob.org/babble/20011222/msgs/88140.html